# SDR CA140422002

- Difficulty date: April 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 5,511 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SS48CT3A132000
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC "UP" HOSE RUPTURED. FLUID LOSS. NR 2 SERVO LIGHT AND ZERO PRESSURE WITH RED UNLOCKED LIGHT.  EMERGENCY GEAR EXTENSION SYS ACTUATED WITH NO EFFECT. PILOT REPORTED THAT WHEN MAINS TOUCHED DOWN NOSE GEAR THEN LOCKED INTO PLACE. LANDING COMPLETED.
